Research Repository

Browse by Author: Wu, Junli

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Article

Wu, Junli, Karimi, Hamid Reza and Shi, Peng (2013) Network-based H∞ output feedback control for uncertain stochastic systems. Information Sciences, 232. pp. 397-410. ISSN 0020-0255

Wu, Junli, Karimi, Hamid Reza and Shi, Peng (2012) Observer-Based Stabilization of Stochastic Systems with Limited Communication. Mathematical Problems in Engineering, 2012. ISSN 1024-123X (print) 1563-5147 (online)

Gao, Huijun, Wu, Junli and Shi, Peng (2009) Robust sample-data H∞ control with stochastic sampling. Automatica, 45 (7). pp. 1729-1736. ISSN 0005-1098

Zhao, Yan, Wu, Junli and Shi, Peng (2009) H-infinity control of non-linear dynamic systems: a new fuzzy delay partitioning approach. IET Control Theory and Applications, 3 (7). pp. 917-928. ISSN 1751-8644

Book Section

Wu, Junli, Shi, Peng, Li, Jing and Li, Jianhui (2011) Output Feedback Control for Stochastic Sampled-Data Systems. In: 2011 30th Chinese Control Conference (CCC). Zhang, Ji-Feng and Zhao, Qian-Chuan, eds. IEEE, Piscataway, New Jersey, pp. 1246-1251.